# SDR AT9900020

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920413
- Condition: Dented
- Location: Bs 229-589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP FL, FUSELAGE SKIN HAS NUMEROUS DENTS FROM FS 229 TO FS 589 RIGHT SIDE.  REMOVED AND REPLACED FUSELAGE SKIN FS 229 TO 589 RIGHT SIDE IAW RES 982130 AND RES 982249.  SKIN (P/N 5920-119-5).
